Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Waking with pain, numbness in hand and fingers. Could be heart attack?

I have been waking-up with pain, numbness in my left hand and fingers. Has been going on for about 5 days. Have a repetitive motion job. Could be corpal tunnel, but concerned it might be a heart attack.
Injured my right thumb badly few weeks ago. Could a blood clot have formed from that injury and cause the pain in my left hand.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank for asking to HCM
Your sign and symptoms does not indicative of heart disease, if you have stressful life then you better have periodic medical examination, at present the complain you described here are may be due to the uneven movement of your neck and that might have compress the cervical vertebrea, for to relieve it have little rest,, there is exercise for the neck you can ask for it from physiotherapist, have nice day.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor